| Catalog Number |
55840007535 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent fusion at l4-l5 and l5-s1 due to lumbar spondylolisthesis.On (b)(6) 2019, post-op, a radiology was performed which showed screw broken at l5-s1.Fusion was not achieved at l5-s1 due to the broken screw.The broken screw is still implanted inside the patient; and there is no plan for revision surgery yet.The patient will be under observation for some time.